# SDR VNAA2010120900001

- Difficulty date: December 2, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 15,867 hours, 16,513 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 8004301
- Part serial: A683
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 15,636 hours, 16,145 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH TO PHL, CREW REPORTED A FLAP FAIL CAUTION MESSAGE WHEN THE FLAP HANDLE WAS MOVED TO 30 DEGREES.  FLAPS WERE STUCK AT 20 DEGREES.  CREW LANDED IN PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE SKEW DETECTION UNIT (SDU) AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
